0
2013
Impact Factor

Cristina Sardón

C/ Nicol´as Cabrera 13–144, 28049, Spain
ICMAT, Instituto de Ciencias Matemáticas, Consejo Superior de Investigaciones Científicas

Publications:

Esen O., Jiménez V. M., de León M., Sardón C.
Reduction of a Hamilton – Jacobi Equation for Nonholonomic Systems
2019, vol. 24, no. 5, pp.  525-559
Abstract
We discuss, in all generality, the reduction of the Hamilton – Jacobi equation for systems subject to nonholonomic constraints and invariant under the action of a group of symmetries.We consider nonholonomic systems subject to both linear and nonlinear constraints and with different positioning of such constraints with respect to the symmetries.
Keywords: Hamilton – Jacobi, theory of reduction, nonholonomic systems; constrained systems, nonlinear constraints, reconstruction, symplectic reduction, Marsden –Weinstein reduction, symmetries
Citation: Esen O., Jiménez V. M., de León M., Sardón C.,  Reduction of a Hamilton – Jacobi Equation for Nonholonomic Systems, Regular and Chaotic Dynamics, 2019, vol. 24, no. 5, pp. 525-559
DOI:10.1134/S156035471905006X

Back to the list